# SDR UPS96221532

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LFEC INSPECTION SHOWS MATERIAL LOSS OF 10 PERCENT AT BS 259.5 FWD PANEL, FROM STR 19L TO STR 24L.  FABRICATED AND INSTALLED REPAIR PER UPS EO B727-5310-1371E.
